# SDR AALA201712159030

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 26,481 hours, 10,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN DOOR SLIDE ARMED STRAP (ARMING SAFETY STRAP OVER 3R DOOR AFT RIGHT)BROKEN. REMOVED AND REPLACED RED STRAP AS REQUIRED.
